Journal of Mathematics of Kyoto University

Imbedding of an abstract variety in a complete variety

Masayoshi Nagata

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ. Volume 2, Number 1 (1962), 1-10.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250524969

Mathematical Reviews number (MathSciNet)
MR142549

Citation

Nagata, Masayoshi. Imbedding of an abstract variety in a complete variety. Journal of Mathematics of Kyoto University 2 (1962), no. 1, 1--10. http://projecteuclid.org/euclid.kjm/1250524969.


Export citation